By Topic

Delay-Dependent Robust H_\infty Control for T–S Fuzzy Systems With Time Delay

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bing Chen ; Dept. of Math., Bohai Univ., Jinzhou, China ; Xiaoping Liu

This paper focuses on the problem of delay-dependent robust fuzzy control for a class of nonlinear delay systems via state feedback. The Takagi–Sugeno (T–S) fuzzy model is adopted for representing a nonlinear system with time delayed state. A delay-dependent stabilization criterion is first presented. Then, the methods of robust stabilization and robust$H_infty $control are developed, which are dependent on the size of the delay and are based on the solutions of linear matrix inequalities (LMIs). Finally, a design example of robust$H_infty $controller for uncertain nonlinear systems is given to illustrate the effectiveness of the approaches proposed in this paper.

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:13 ,  Issue: 4 )